# SDR AALA202209066472

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A300*
- Aircraft serial: 1403
- Aircraft time: 69,509 hours, 26,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH EMERGENCY LIGHTS SWITCH IN ARMED POSITION THE EMERGENCY EXIT LIGHTS IN THE CABIN KEEP FLICKERING ON AND OFF. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT L3 DOOR PER AMM 33-51-38.
